A Mixed Problem for a System of Telegraph Equations: I
Differencialʹnye uravneniâ, Tome 39 (2003) no. 3, pp. 367-376
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_3_a9,
author = {V. N. Gol'dberg},
title = {A {Mixed} {Problem} for a {System} of {Telegraph} {Equations:} {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {367--376},
year = {2003},
volume = {39},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_3_a9/}
}
V. N. Gol'dberg. A Mixed Problem for a System of Telegraph Equations: I. Differencialʹnye uravneniâ, Tome 39 (2003) no. 3, pp. 367-376. http://geodesic.mathdoc.fr/item/DE_2003_39_3_a9/